Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pcod, krimson 35, weight gain

hii i m 22 years old n i m having pcod problem. Doctor suggested me krimson 35 for 1 year. It has been 5 months i m using it. I increased 3 kgs in this 5 months , moreover my belly is being increasing and my cheecks are getting reduced......................I am afraid of my pot belly it really because of this tablets
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello dear, se of it is due to these pills and some due to increasing PCOS. Most of the PCOS patients start gaining weight after a certain age, PCOS is a hormonal disorder which affects menstruation and conception at all levels and thus responsible for menstrual irregularities especially delayed periods and infertility and also acne, weight gain and increased hair growth. Its better you visit your gynecologist and ask her to prescribe you someore medicine after checking for insulin resistance. Take care.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor